Skip to Accessibility Tools Skip to Content Skip to Footer

My Scariest Point During Cancer: Blood Clots

By my 9th chemo, things started to take a turn for the worse. After seeing so many people experiencing ABVD with calm waters, I thought that I’d have the same journey. Unfortunately, at my 9th chemo, my healthcare team discovered that I had a pretty major & life threatening side effect. In today’s video, I talk a little bit about that experience and how I felt about it.

What were some of the most challenging side effects that you experienced during your treatment? Share with me in the comments below!

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Blood-Cancer.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • Ann Harper moderator
    8 months ago

    My daughter’s temperature would get really high and she would become extremely dehydrated. Now that chemo is over, she has neuropathy.

  • Poll